# SDR CALA2017081802736

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 93,101 hours, 20,326 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0206
- Condition: Odor
- Location: Galley
- Part time: 68,510 hours, 24,709 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED ELECTRICAL ODOR AFTER TURNING ON AFT GALLEY OVEN.  REMOVED AND REPLACED AFT OVEN, OPS CHECK OK.
